# SDR HALA2011052300217

- Difficulty date: May 23, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 82,880 hours, 14,944 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN AFTER 2ND ENGINE WAS SHUT DOWN.//PERFORMED FIM 49-11-00 BITE OF APU ECU NO FAULTS NOTED APU STARTED ON FIRST ATTEMPT. OK FOR SERVICE.
